# SDR FDEA201811183274

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 31,916 hours, 17,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328537300200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COURIER FLOOR PANEL 221MF DELAMINATED FABRICATED COURIER FLOOR PANEL 221MF ON VT MAE TRAVELER T18/1378240 IAW FED DWG   SRZ-25-005  MAJOR REPAIR
